# SDR USAA2011020990658

- Difficulty date: February 1, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED SUPPORT ANGLE AT BS 301, WL 258.  REPLACED SUPPORT ANGLE AT BS 301, WL 258 IAW B737 SRM 51-10-02.
